YOU HAVE (0) ITEMS
Health & Well-Being
Hot & Cold Packs
Braces & Supports
Remedies & Reliefs
Healthy Food Choices
Acne & blemish treatments
Allergy & sinus
Cough, cold & flu
Creams & lotions
Digestion & nausea
Head & hair treatments
... more in Pharmacy Medicine
... more in Health & Well-Being
Bath & Body
Bath & Shower
Hand & Foot Care
Sun Care & Tanning
Baby & Kids
Auburn or Red
Exfoliators & Scrubs
... more in Face
Tools & Accessories
Clippers & Nippers
Files & Buffers
Clippers & Nippers
... more in Makeup Accessories
2 Products Deals
Nutra-Life Best buys
TOP SELLING PRODUCTS
Pharmacy Summer Special 2019
Baby & Kids
AFT Pharmaceuticals Ltd.
Bach Flower Remedies
... more in Brands
Click the image to enlarge
Codral Day & Night Tablets 48 CODEINE FREE
PM - Pharmacy Medicine
Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
CODRAL Day & Night tablets
The Day formula
contains two analgesics to relieve headaches, body aches and pains, and reduce fever. It also contains a nasal decongestant to clear a blocked and runny nose, helping you to breathe more easily.
The Night formula
also contains an analgesic to relieve headaches, body aches and reduce fever, a nasal decongestant to clear a blocked and runny nose, as well as an antihistamine to relieve sneezing, watery eyes, and an itchy and runny nose. This active ingredient also assists in aiding rest.
Each day tablet contains:
Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.
Each night tablet contains:
Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine maleate 2mg
Children 12 years and over and Adults:
DAY: 2 white day tablets morning and afternoon.
NIGHT: 2 orange night tablets at bedtime, as necessary.
Maximum 4 day and 2 night tablets in 24 hours
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist or you have side effects see your healthcare professional.
Incorrect use may be harmful.
Phenylephrine Hydrochloride may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol and driving. Johnson & Johnson (New Zealand) Ltd, Auckland.
COLOUR BLENDING AMBER TO MAPLE BRUNTTES
L'OREAL PARIS Unlimited Mascara - Black
NATURE'S OWN Vitamin B3 500mg 60 Tablets
REVLON COLORSTAY OVERTIME LIP - CONSTANTLY CORAL
Make Your Every Makeup Dream a Reality
The very first time I got my hands on this ‘wonder’ product, I must admit, I had no idea how to apply it. After a couple of failed attempts there was only one thing left to do; ask for some advice, of course.
DON'T BAKE IT
Excessive sun exposure is very dangerous, especially in our part of the world. Not only does it cause premature aging it can also lead to life threatening conditions such as skin cancer.
Makeup and Skincare
Tips that will make your skin and makeup application look and feel better.
IT'S TIME TO
Get a Little Lippy!
It may come as a surprise but New Zealand women are surprisingly reluctant to wear one of the world’s most convenient accessories - lipstick.
09 445 0061
33 Victoria Rd, Devonport, Auckland, 0624
Hear about our deals, tips & competitions first